# SDR DALA2014100105343

- Difficulty date: September 30, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 62,222 hours, 46,077 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON C1 AFT BULKHEAD LOWER FRAME ABOVE LONGERON 27.  FRAME WAS REMOVED, CORROSION ON FRAME WAS REMOVED, UT, WAS ACCOMPLISHED.  AREA WAS FOUND OUT OF LIMITS.  REPAIRED IAW SRM 51-30-2, 51-10-3 PAR 26., 51-10-3 PAR 21, 51-10-3 PAR 14, 51-10-3 PAR 38, AND 53-01.
